# SDR QMLA2012121212190

- Difficulty date: December 12, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N238BK
- Make and model: Bolkms BK117C2
- Aircraft serial: 7238
- Aircraft time: 10,927 hours
- Engine: Lyc LTS101750B2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 11730423
- Condition: Cracked
- Location: Tailboom
- Part time: 10,927 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEG TAIL ROTOR GEAR BOX ATTACHMENT FITTING , CRACKED ABOUT 1 CM AT LOWER LEFT STUD ATTACHMENT POINT.
